I am 22. I have always have had thin hair. Three years ago I was thought to have alopecia areata, and was given kinacrt injections for about 4 months. They helped a bit, then I took natural cream for a while. How do you find out what you have and if you have the MPG gene? Does body building itself (without the use of steroids), given the fact you have a ok diet,impair your hair or help hair loss? There is talk about some steroids being safe for your hair. Does this include people that have thin hair or are suffering from MPB? Thank you Steroids are not always safe to use, and that is why it is regulated by prescription administration. I think that your question is: Will body workouts where muscle mass is built cause hair loss without taking exogenous steroids? If that is the question, I would think not. But if you had Alopecia Areata, then there is much going on that requires an expert to understand your questions. Please address them more specifically either with your doctor or to me if I did not answer what you had on your mind.
Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.
The basic ingredients for testosterone are zinc, vitamin D, cholesterol, with selenium and magnesium being present as well. Research suggests that an amino acid called N acetyl cystein can be beneficial to increasing glutathione in the testes which makes for healthier teste function and increased testosterone. Sleep is critical. Excess alchohol or body fat do not compliment testosterone production Exercise in proper amounts has been shown over and over to raise T. Moderate amounts of porn and or masturbation are probably fine, but porn induced erectile dysfunction is real. Erectile dysfunction is not fun, it's crushing. Erectile dysfunction can be caused by many things aside from low T. Man up and see your doctor if all else fails. Garlic and vitamin C together have been helpful for me, for what it's worth.